# SDR IPXA2017052217407

- Difficulty date: May 1, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 90,986 hours, 16,032 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B390166
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D1, ABRASION WAS FOUND ON THE RT WING INBD FORE FLAP OUTBD EDGE AT WBL 445.  REPAIRED IAW SRM 57-53-01, REPAIR 1, SRM 51-70-10, REPAIR 4, AND SRM 51-70-10, REPAIR GENERAL REV.79
